# SDR DALA2023100208043

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 71,995 hours, 33,931 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 LAV E OXYGEN GENERATOR INOP. CORRECTIVE ACTION: R/R LAV E OXY GEN CONTAINER PER A320 AMM 25-21. OPS CHK GOOD. (4530678)
